Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 1, Pages 196–208 (Mi tvp5382)  

Short Communications

Conditional quantile reproducibility of multivariate distributions and simplified pair copula construction

L. E. Melkumovaa, S. Ya. Shatskikhb

a Mercury Development Samara
b Samara National Research University

DOI: https://doi.org/10.4213/tvp5382

Full text: PDF file (396 kB)
First page: PDF file
References: PDF file   HTML file

Received: 29.11.2019
Revised: 16.02.2020
Accepted:25.02.2020

Citation: L. E. Melkumova, S. Ya. Shatskikh, “Conditional quantile reproducibility of multivariate distributions and simplified pair copula construction”, Teor. Veroyatnost. i Primenen., 66:1 (2021), 196–208

Citation in format AMSBIB
\Bibitem{MelSha21}
\by L.~E.~Melkumova, S.~Ya.~Shatskikh
\paper Conditional quantile reproducibility of multivariate distributions and simplified pair copula construction
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 1
\pages 196--208
\mathnet{http://mi.mathnet.ru/tvp5382}
\crossref{https://doi.org/10.4213/tvp5382}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5382
  • https://doi.org/10.4213/tvp5382
  • http://mi.mathnet.ru/eng/tvp/v66/i1/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:137
    References:18
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022